My girlfriend and I were having sex, when the condom broke she is on the contraceptive pill with the brand name of Yaz, however she had been a little irregular in taking the pill, sometimes taking it late and on one occasion while we were sleeping together she forgot to take it. The next morning we went to go and get the morning after pill, Plan B to be on the safe side.
It has been a week since she took the pill and has experienced two days, which were not consecutive, where she has spotted with a dark discharge of blood. She has also been continuing to take her new pack of the contraceptive pill even though her period was due last Saturday and did not come.
What we need to know is if the spotting means that she is not pregnant or is there still a chance that she still could be pregnant and will need to take a pregnancy test in the next couple of days.
FYI - i also had a condom mistake (not breaking but i think he got soft and it slipped in) and I took plan B. I now have a very wonderful and beautiful plan C - my now 5 year old daughter. but dont worry...from what I understand my case is highly unusual. And besides, she's the best unintended "accident" ive ever had!